# SDR YENA201902228082

- Difficulty date: February 18, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 69,549 hours, 25,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 799120
- Condition: Failed
- Location: 11wl
- Part time: 7,577 hours, 2,910 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 225, EMERGENCY LIGHT TEST FAILED.  REMOVED & REPLACED EMERGENCY LIGHT BATTERY AT 11WL PER AMM 33-51-38.
